J.-P. MIGUET, M.D.; D. VUITTON, M.D.; D. PESSAYRE, M.D.; H. ALLEMAND, M.D.; J.-M. METREAU, M.D.; R. POUPON, M.D.; J.-P. CAPRON, M.D.; F. BLANC, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Separate administration of troleandomycin or oral contraceptives may cause jaundice (1, 2). In this letter, we suggest that the simultaneous administration of these agents markedly increases the risk of jaundice. In early 1978, we had the impression of a jaundice outbreak in patients taking both troleandomycin and oral contraceptives. This motivated us to survey in five French hospitals all the cases of jaundice that were occurring during the administration of troleandomycin, oral contraceptives, or both together.
We found jaundice in 24 women receiving both troleandomycin and oral contraceptives; jaundice was observed, however, in only one woman taking
MIGUET J, VUITTON D, PESSAYRE D, ALLEMAND H, METREAU J, POUPON R, et al. Jaundice from Troleandomycin and Oral Contraceptives. Ann Intern Med. 1980;92:434. doi: 10.7326/0003-4819-92-3-434_2
Download citation file:
Published: Ann Intern Med. 1980;92(3):434.
Results provided by:
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use